# SDR DALA2020113003915

- Difficulty date: November 23, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 49,332 hours, 25,690 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 25fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25FED PAX 02 MASKS DROPPED.  CORRECTIVE ACTION: RE-SECURED PSU DOOR AT PAX SEAT 25FED.  NO FAULT NOTED.  OK FOR SERVICE, PER A319/320 AMM 35-21.
